# SDR SWAA2019050632296

- Difficulty date: May 2, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 43,244 hours, 20,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR EXTERIOR EMERGENCY ESCAPE SLIDE LIGHT INOPERATIVE.  R&R LIGHT PER AMM.
